How to cite item

Correlation between use of immunosuppressive agents and transplant-acquired allergies in renal transplant recipients

  
@article{TAU30606,
	author = {Yuhe Guo and Jiali Fang and Junjie Ma and Guanghui Li and Lei Zhang and Jingwen He and Lu Xu and Xingqiang Lai and Wei Yin and Yunyi Xiong and Luhao Liu and Yirui Zhang and Guanghui Pan and Zheng Chen},
	title = {Correlation between use of immunosuppressive agents and transplant-acquired allergies in renal transplant recipients},
	journal = {Translational Andrology and Urology},
	volume = {8},
	number = {5},
	year = {2019},
	keywords = {},
	abstract = {Background: Although immunosuppressive agents used in recipients of organ transplants can suppress T cell immune responses, type I allergy to ingested or inhaled allergens after organ transplantation have frequently been reported in pediatric patients. This study aims to investigate the relationship between the use of immunosuppressive agents and the transplant-acquired allergy (TAA) in adult renal transplant recipients (RTRs). 
Methods: Seventy-nine RTRs treated in our hospital from February 2015 to February 2016 were interviewed for allergic diseases by using a standard questionnaire. UniCAP allergen screening tests were performed to detect total IgE and specific IgE levels before and after renal transplantation after the use of calcineurin inhibitor tacrolimus (FK506) or cyclosporin A (CsA). The follow-up visits were scheduled for  6 months, 1 year, 2 years, and 3 years after transplantation. 
Results: Allergen sensitization occurred in 9 of 79 patients. Among them, the sensitization occurred in 2 cases within 6 months after renal transplantation, in 1 case from 6 months to 1 year, in 3 cases from 1 to 2 years, and in 3 cases from 2 to 3 years. The majority of sensitization was induced by inhaled allergens (n=7), among whom 3 patients (3/79, 3.8%) had a history of type I allergy, which occurred within 6 months after transplantation in 2 cases (allergic dermatitis) and from 2 to 3 years in 1 case (diarrhea after peanut allergy). The total IgE levels of RTRs using immunosuppressive agents at different time points including 6 months, 1 year, 2 years, and 3 years after renal transplantation were significantly lower than that before surgery (all P},
	issn = {2223-4691},	url = {http://tau.amegroups.com/article/view/30606}
}